# SDR HALA2021111600160

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 41,876 hours, 6,469 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS-APU AUTO SHUTDOWN // APU FAULTS NO FUEL SUPPLY. UNABLE TO BLEED APU NO FUEL EXITS FUEL LINE AT FUEL CONTROL. FOUND APU FUEL ISOLATION VALVE 5QF    
 DOES NOT OPEN FOUND 28 VDC PIN B OPEN WHEN MASTER SWITCH ON. SUSPECT ISOLATION VALVE ACTUATOR 5QF(AR0339941) PER A330 AWM 28-29-02 R/R ACTUATOR PER A330 AMM 38-29 NO HELP. FOUND DUMMY PLUG INCORRECT PIN CONFIG. INSTALLED NEW DUMMY PLUG BLEED APU PER A330 AMM 28-22 ALL OPS CHECK GOOD PER A330 AMM 49-00. A/C OK FOR SVC. ACTUATOR ASSY,  OFF 33-2409-9-0001 S/N 01186 ON 33-2409-9-0001 S/N 01581
